# SDR SWAA2019100237474

- Difficulty date: September 14, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL WEB CORRODED BETWEEN BS. 767 TO BS. 787, RBL 6. / R&R INTERCOSTAL IAW SRM AND DWG.
